# SDR AALA99515

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 7
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING AT BOGATA, NR 7 TIRE BLEW, NR 8 TIRE WENT FLAT AND NR 11 TIRE HAD A FLAT SPOT.  AIRCRAFT SUFFERED BODY GEAR DOOR, AND BODY GEAR STEERING HARNESS DAMAGE.  INSPECTED AIRCRAFT FOUND NO FURTHER DAMAGE.  REPLACED DOOR AND NR 7, 8, AND 11 MAIN WHEEL, REPAIRED BODY GEAR STEERING HARNESS, SYSTEM OPS CHECKED GOOD.  (M)
